Nov 14, 2005
I would like to find out if such a combination is safe. Zudovidine,lamuvidine and Nevirapine. My partner is on Zidovudine, Stavudine and Nevirapine. My concern too is the effect on the body outlook - "wasting", so it does have such effects which of the drugs could possibly be contributing to this? Your honest and prompt answer would be greatly appreciated. Am writing from Africa. CM
Response from Dr. Wohl
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.